# SDR AALA201707069002

- Difficulty date: June 19, 2017
- Submitted: July 6, 2017
- Operation: Air carrier
- Aircraft: N659AW
- Make and model: Airbus A320-232
- Aircraft serial: 1166
- Aircraft time: 62,061 hours, 23,208 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5611281300251
- Condition: Corroded
- Location: Frame 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOORBEAM, LAVATORY A MOUNT POINT, AT  Y765 AND FRAME 20. REPLACED THE FLOORBEAM IAW SRM 53-11-15.
